Convergence rates for smoothing spline estimators in varying coefficient models

Eggermont, P. P. B., Eubank, R. L., LaRiccia, V. N. . Journal of Statistical Planning and Inference 2010. 140 (2) :369-381

Locate this article in:

Bibtex

@article{CIS-241199,
  Author = {Eggermont, P. P. B. and Eubank, R. L. and LaRiccia, V. N.},
  Title = {Convergence rates for smoothing spline estimators in varying coefficient models},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {140},
  Number = {2},
  Year = {2010},
  Pages = {369--381},
  Keywords = {Reproducing kernel Hilbert space, Spline smoothing, Time-varying coefficient model}
}

Similar articles